Search
for
Sort by
Research 361–390 of 1000+
- Adverse cutaneous reactions to chemotherapeutic agents and cytokine therapy
- DERMATOLOGIC DISEASES AND PROBLEMS OF WOMEN THROUGHOUT THE LIFE CYCLE
- Pegylated-interferon-α<sub>2a</sub>in clinical practice: how to manage patients suffering from side effects
- Cutaneous Reactions in Patients with Chronic Hepatitis C Treated with Peginterferon and Ribavirin
- INDUCTION OF PSORIASIFORM CHANGES IN GUINEA PIG SKIN BY PROPRANOLOL
- Lucio Phenomenon: Sequelae of Neglected Leprosy
- Levodopa-induced skin disorders in patients with Parkinson disease: a systematic literature review approach
- Anaemia and skin disease
- Cutaneuos findings in patients with predialysis chronic kidney disease
- Drug eruptions in dermatology
- Comparison of the Pathology of Fascia in Eosinophilic Myalgia Syndrome Patients and Idiopathic Eosinophilic Fasciitis
- Dermoscopy: not just for dermatologists
- New small molecules in dermatology: for the autoimmunity, inflammation and beyond
- ‘Disappearing Foot Disease’: An Unusual Presentation of Primary Lymphoma of Bone
- Skin disorders associated with the COVID‐19 pandemic: A review
- Symptom management in inflammatory bowel disease
- Psychotropic Medications and the Skin
- Skin eruptions specific to pregnancy: an overview
- The Cutaneous Side Effects of Selective BRAF Inhibitors and Anti-CTLA4 Agents: the Growing Role of the Dermatologist in the Management of Patients with Metastatic Melanoma
- Urticaria induced by laser epilation: A clinical and histopathological study with extended follow‐up in 36 patients
- Metformin: Old Drug, New Therapeutic Potential in the Skin? A Brief Narrative Review
- Plant Extracts in Skin Care Products
- Urticaria, Drug Hypersensitivity Rashes, Nodules and Tumors, and Atrophic Diseases
- Persistent Alopecia in a Breast Cancer Patient Following Taxane Chemotherapy and Adjuvant Endocrine Therapy: Case Report and Review of Post-treatment Hair Loss in Oncology Patients with Breast Cancer
- Rheumatologic Manifestations of Pregnancy
- Cytokines
- Evaluation of dermatologic adverse events associated with aromatase inhibitors: insights from the FAERS database
- A CLINICAL STUDY OF CUTANEOUS MANIFESTATIONS IN PATIENTS WITH THYROID DISORDERS
- Acne and acneiform eruptions
- Benefit-Risk Assessment of GLP-1 Receptor Agonists: Implications for Dermatologists and Plastic Surgeons